# SDR DU4R2006356

- Difficulty date: March 31, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 422,110 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 540-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER CHORD FLANGE AT PANEL HOLES, BETWEEN BS 540-560, AIRCRAFT CENTER LINE BL-0 WL-208.10.  REMOVED CRACKED FLOOR SUPPORT ANGLE, FABRICATED AND INSTALLED ANGLE 19-1/2" BY 1" BY 1" FROM 7075-T6 .032 IAW B757 SRM 53-00-51 FIG 201 REPAIR 4, 51-20-01.
